# SDR 2016FA0000024

- Difficulty date: January 20, 2016
- Submitted: January 20, 2016
- Operation: General aviation
- Aircraft: N178DB
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636333
- Aircraft time: 1,520 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 84408002
- Condition: Cracked
- Location: Comms Antenna
- Part time: 1,520 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AND DOUBLER CRACKING UNDER AFT COMM ANTENNA.  FOUND DOUBLER TOO SMALL AND THIN.
